# SDR CALA2021053100774

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 69,112 hours, 24,929 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #2 ENG EXHAUST NOZZLE OUTBD SIDE FWD FENCE HAS ONE FASTENER MISSING (SECOND FROM AFT). PHOTO ADDED HI LOCK FASTNER STILL IN PLACE INSTALLED NEW COLLAR AND SECURED REF SRM SRM 51-40-02.
